# SDR AALA202510273430

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Boeing 737-8
- Aircraft serial: 68056
- Aircraft time: 1,866 hours, 711 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT OPEN, WHEN THE CODE IS ENTERED. THE LIGHT TURNS GREEN AFTER APPROXIMATELY 1 MINUTE, THE NORMAL AUDIBLE SOUNDS ARE NOT HEARD AND THE DOOR WILL NOT OPEN. CLEANED DOOR JAM AND LATCH ASSEMBLY DOOR AND ELECTRIC LATCH. OPERATIONAL CHECK NORMAL. PER AMM 52-51-00.
